# SDR USAASB04032

- Difficulty date: March 17, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW COULD NOT GET THE A/C TO PRESSURIZE.  FLT ATTENDANT REPORTED AN AIR LEAK COMING FROM FWD ENTRY DOOR.  ALL OTHER INDICATIONS NORMAL.  FLT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY DECLARED.  MX FOUND FORWARD ENTRY DOOR PARTIALLY OPEN AND FALSLY LOCKED.  PERFORMED VISUAL INSPECTION OF DOOR SEAL.  OPERATED AND CLOSE DOOR.  DOOR CHECKS GOOD.  RA NR 2 ENGINE AND PRESSURIZED AIRCRAFT.  NO LEAKS NOTD AT FORWARD ENTRY DOOR.  MAINTENANCE ALSO FOUND TWELVE INCHES OF AFT CARGO DOOR SEAL BLOWN.  REINSTALLED SEAL AND PERFORMED HULL LEAK RATE TEST PER MM 05-51-91.  LEAK TEST GOOD.  AS A FOLLOW UP, A RIGGING CHECK IS SCHEDULED TO BE ACCOMPLISHED ON THE FORWARD ENTRY DOOR.  (M)
